# SDR QXEA200400803

- Difficulty date: November 17, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 8,115 hours, 8,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND OUTBOARD FLAP HAS A CHAFING MARK 8 INCH LONG AND .500 INCH WIDE WHICH IS THROUGH THE PAINT AND METAL IS EXPOSED AT FLAP STATION 191 TO 227.  REPAIRED IAW RD 8/4-57-388 AND HORIZON AIR EA 6-57-256.
